Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 91, NWS Tallahassee, FL

June 29, 200616 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jun 29, 2006, 2:14 PM CDT for 16 counties in Florida. It took effect at Jun 30, 2006, 10:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 29, 2006, 2:14 PM CDT (19:14 UTC)
In effect from
Jun 30, 2006, 10:00 AM CDT
Expired
Jun 30, 2006, 7:53 PM CDT
In force
10 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2807 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 291914
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
314 PM EDT THU JUN 29 2006

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR 
SOUTHEAST ALABAMA WITH A FIRE WEATHER WATCH FOR FRIDAY
AFTERNOON...

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND EARLY 
EVENING FOR INLAND COUNTIES OF THE FLORIDA PANHANDLE AND BIG
BEND...

...A RED FLAG WARNING IS IN EFFECT FRIDAY AFTERNOON AND EARLY
EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND COUNTIES
EXCEPT ALONG THE IMMEDIATE COAST...

FLZ007-009>011-013-016>019-026-027-300100-
/O.UPG.KTAE.FW.A.0074.060630T1600Z-060701T0100Z/
/O.NEW.KTAE.FW.W.0091.060630T1700Z-060701T0000Z/
/O.CON.KTAE.FW.W.0090.000000T0000Z-060630T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-
214 PM CDT THU JUN 29 2006 /314 PM EDT THU JUN 29 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
9 PM EDT /8 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE THE FIRE GROWTH POTENTIAL.

$$

FLZ012-014-015-028-029-034-301130-
/O.UPG.KTAE.FW.A.0074.060630T1600Z-060701T0100Z/
/O.NEW.KTAE.FW.W.0091.060630T1700Z-060701T0000Z/
BAY-GULF-FRANKLIN-TAYLOR-LAFAYETTE-DIXIE-
214 PM CDT THU JUN 29 2006 /314 PM EDT THU JUN 29 2006/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE THE 
FIRE GROWTH POTENTIAL.

$$

ALZ065>069-292300-
/O.CON.KTAE.FW.W.0090.000000T0000Z-060629T2300Z/
/O.CON.KTAE.FW.A.0074.060630T1700Z-060701T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
214 PM CDT THU JUN 29 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
AFTERNOON THROUGH FRIDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

JAMSKI/MANNING
5 follow-up statements
000 
WWUS82 KTAE 292018
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
418 PM EDT THU JUN 29 2006

...A RED FLAG WARNING IS NOW IN EFFECT THIS AFTERNOON THROUGH
EARLY EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL 
GEORGIA...

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR
SOUTHEAST ALABAMA WITH A FIRE WEATHER WATCH FOR FRIDAY
AFTERNOON...

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND EARLY
EVENING FOR INLAND COUNTIES OF THE FLORIDA PANHANDLE AND BIG
BEND...

...A RED FLAG WARNING IS IN EFFECT FRIDAY AFTERNOON AND EARLY
EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND COUNTIES
EXCEPT ALONG THE IMMEDIATE COAST...

GAZ120>131-142-144-300000-
/O.EXB.KTAE.FW.W.0090.000000T0000Z-060630T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-BAKER-
418 PM EDT THU JUN 29 2006

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE THE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>011-013-016>019-026-027-300100-
/O.CON.KTAE.FW.W.0090.000000T0000Z-060630T0100Z/
/O.CON.KTAE.FW.W.0091.060630T1700Z-060701T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-
318 PM CDT THU JUN 29 2006 /418 PM EDT THU JUN 29 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
9 PM EDT /8 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE THE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-292300-
/O.CON.KTAE.FW.W.0090.000000T0000Z-060629T2300Z/
/O.CON.KTAE.FW.A.0074.060630T1700Z-060701T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
318 PM CDT THU JUN 29 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
AFTERNOON THROUGH FRIDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-028-029-034-301130-
/O.CON.KTAE.FW.W.0091.060630T1700Z-060701T0000Z/
BAY-GULF-FRANKLIN-TAYLOR-LAFAYETTE-DIXIE-
318 PM CDT THU JUN 29 2006 /418 PM EDT THU JUN 29 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE THE 
FIRE GROWTH POTENTIAL.

$$

JAMSKI
000 
WWUS82 KTAE 292301
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
701 PM EDT THU JUN 29 2006

...RED FLAG WARNING IS CANCELLED FOR THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR SOUTHEAST ALABAMA FOR LOW RELATIVE HUMIDITY...

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ FRIDAY FOR PORTIONS OF THE FLORIDA BIG BEND 
AND PANHANDLE FOR LOW RELATIVE HUMIDITY...

FLZ007-009>011-013-016>019-026-027-301245-
/O.CAN.KTAE.FW.W.0090.000000T0000Z-060630T0100Z/
/O.CON.KTAE.FW.W.0091.060630T1700Z-060701T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-
601 PM CDT THU JUN 29 2006 /701 PM EDT THU JUN 29 2006/

...RED FLAG WARNING IS CANCELLED FOR THURSDAY AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ FRIDAY FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THURSDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT
FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

ALZ065>069-301245-
/O.CAN.KTAE.FW.W.0090.000000T0000Z-060629T2300Z/
/O.CON.KTAE.FW.A.0074.060630T1700Z-060701T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
601 PM CDT THU JUN 29 2006

...RED FLAG WARNING IS CANCELLED FOR THURSDAY AFTERNOON FOR SOUTHEAST ALABAMA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR SOUTHEAST ALABAMA FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THURSDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142-144-300015-
/O.CAN.KTAE.FW.W.0090.000000T0000Z-060630T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-BAKER-
701 PM EDT THU JUN 29 2006

...RED FLAG WARNING IS CANCELLED FOR THURSDAY AFTERNOON FOR SOUTHWEST
AND SOUTH CENTRAL GEORGIA...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THURSDAY AFTERNOON. 

$$

FLZ012-014-015-028-029-034-301245-
/O.CON.KTAE.FW.W.0091.060630T1700Z-060701T0000Z/
BAY-GULF-FRANKLIN-TAYLOR-LAFAYETTE-DIXIE-
601 PM CDT THU JUN 29 2006 /701 PM EDT THU JUN 29 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ FRIDAY FOR PORTIONS OF THE FLORIDA BIG BEND 
FOR LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO
8 PM EDT /7 PM CDT/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE THE
FIRE GROWTH POTENTIAL.

$$

FOURNIER
000 
WWUS82 KTAE 300835
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 AM EDT FRI JUN 30 2006

...THE FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON FOR
SOUTHEAST ALABAMA DUE TO LIGHT WINDS...
...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EDT /10 AM CDT/
TO 9 PM EDT /8 PM CDT/ TODAY FOR THE FLORIDA BIG BEND AND
PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...
...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR SATURDAY AFTERNOON
AND EARLY EVENING FOR THE INLAND COUNTIES OF THE FLORIDA BIG BEND
AND PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

ALZ065>069-300945-
/O.CAN.KTAE.FW.A.0074.060630T1700Z-060701T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
335 AM CDT FRI JUN 30 2006

...FIRE WEATHER WATCH IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH FOR SOUTHEAST ALABAMA BECAUSE WINDS ARE
EXPECTED TO REMAIN BELOW 10 MPH. HOWEVER...THE KBDI IS ABOVE 500
AND THE RELATIVE HUMIDITY IS FORECAST TO DROP BELOW 30 PERCENT.

$$

FLZ007-009>011-013-016>019-026-029-301930-
/O.NEW.KTAE.FW.A.0075.060701T1700Z-060702T0000Z/
/O.EXT.KTAE.FW.W.0091.060630T1500Z-060701T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
335 AM CDT FRI JUN 30 2006 /435 AM EDT FRI JUN 30 2006/

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR INLAND COUNTIES ONLY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. THE RED FLAG WARNING IS NOW IN EFFECT
FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/
THIS EVENING. LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT ARE EXPECTED BOTH DAYS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-027-028-034-301930-
/O.EXT.KTAE.FW.W.0091.060630T1500Z-060701T0100Z/
BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-DIXIE-
335 AM CDT FRI JUN 30 2006 /435 AM EDT FRI JUN 30 2006/

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING EXCEPT ALONG THE 
IMMEDIATE COAST...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EDT /10 AM CDT/
THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE THE
FIRE GROWTH POTENTIAL.

$$

18-WOOL
000 
WWUS82 KTAE 301824
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
224 PM EDT FRI JUN 30 2006

...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EDT /10 AM CDT/
TO 9 PM EDT /8 PM CDT/ TODAY FOR THE FLORIDA BIG BEND AND
PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT... 
...A RED FLAG WARNING IS NOW IN EFFECT FOR SATURDAY AFTERNOON AND EARLY
EVENING FOR THE INLAND COUNTIES OF THE FLORIDA BIG BEND AND
PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT AND HIGH DISPERSION INDICES...

FLZ007-009>011-013-016>019-026-029-010100-
/O.UPG.KTAE.FW.A.0075.060701T1700Z-060702T0000Z/
/O.NEW.KTAE.FW.W.0092.060701T1900Z-060702T0000Z/
/O.CON.KTAE.FW.W.0091.000000T0000Z-060701T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
124 PM CDT FRI JUN 30 2006 /224 PM EDT FRI JUN 30 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 3 PM EDT /2 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM EDT /2 PM CDT/ TO 8 PM EDT
/7 PM CDT/ SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM
CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ012-014-015-027-028-034-010100-
/O.CON.KTAE.FW.W.0091.000000T0000Z-060701T0100Z/
BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-DIXIE-
124 PM CDT FRI JUN 30 2006 /224 PM EDT FRI JUN 30 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE THE
FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KTAE 010053
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
853 PM EDT FRI JUN 30 2006

...RED FLAG WARNING IS CANCELLED FOR THE FLORIDA BIG BEND AND
PANHANDLE FOR FRIDAY AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM EDT /2 PM CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY FOR PORTIONS OF THE FLORIDA BIG BEND
AND PANHANDLE FOR LOW RELATIVE HUMIDITY...

FLZ007-009>011-013-016>019-026-029-011230-
/O.CAN.KTAE.FW.W.0091.000000T0000Z-060701T0100Z/
/O.CON.KTAE.FW.W.0092.060701T1900Z-060702T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
753 PM CDT FRI JUN 30 2006 /853 PM EDT FRI JUN 30 2006/

...RED FLAG WARNING IS CANCELLED FOR THE FLORIDA BIG BEND AND
PANHANDLE FOR FRIDAY AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM EDT /2 PM CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY FOR PORTIONS OF THE FLORIDA BIG BEND
AND PANHANDLE FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT FOR FRIDAY. A RED FLAG WARNING REMAINS
IN EFFECT FROM 3 PM EDT /2 PM CDT/ TO 8 PM EDT /7 PM CDT/
SATURDAY...FOR LOW RELATIVE HUMIDITY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ012-014-015-027-028-034-010200-
/O.CAN.KTAE.FW.W.0091.000000T0000Z-060701T0100Z/
BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-DIXIE-
753 PM CDT FRI JUN 30 2006 /853 PM EDT FRI JUN 30 2006/

...RED FLAG WARNING IS CANCELLED FOR THE FLORIDA BIG BEND AND
PANHANDLE FOR FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT FOR FRIDAY.

$$

FOURNIER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 29, 1:36 PM CDT, 38 minutes earlier.

Area forecast discussion, Jun 29, 1:36 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EDT THU JUN 29 2006

.SYNOPSIS...
FRONTAL BOUNDARY IS MOVING...FINALLY DRY AIR FILTERING IN ACROSS
SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. DEWPOINT AT ABY DOWN TO 54F
AT 17Z AND 18Z. SHOWERS ARE DEVELOPING ALONG THE SEA BREEZE ZONE IN
GULF AND DIXIE COUNTY RIGHT NOW. WEAK GRADIENT BEHIND FRONT WITH HIGH
PRESSURE CENTERED IN ARKANSAS. PRETTY LARGE CLOUD FREE AREA ACROSS
THE SE U.S.

&&

.SHORT TERM...EXPECT CONVECTION TO DEVELOP MAINLY IN SEA BREEZE ZONE
THIS AFTERNOON AND IN CURRENT ENHANCED CLOUD REGIONS FROM PANAMA
CITY TO TALLAHASSEE. IN THE SHORT TERM...HOT AND DUSTY. TONIGHT
THROUGH SATURDAY EVENING...I EXPECT LOW POPS AND HOT MAX TEMPS. MIN
TEMPS WILL BE A TAD BIT LOWER THAN THEY HAVE BEEN. MODELS ARE IN
GENERAL AGREEMENT. PATTERN ACROSS THE SOUTHERN U.S. WILL REMAIN
SOMEWHAT STAGNANT...UPPER RIDGE STAYS PUT ACROSS CENTRAL FLORIDA AND
THE NORTHERN GULF OF MEXICO...TROUGH ACROSS TEXAS DOWN INTO OLD
MEXICO AND ANOTHER UPPER HIGH ACROSS THE SW U.S. A GRADUAL RETURN OF
DEEPER MOISTURE SHOULD BEGIN TO RETURN ON SATURDAY.

.LONG TERM...
EARLY ON SATURDAY...A S/W ROUNDING THE BACKSIDE OF THE TROUGH WILL
BRING US BACK TO A MORE SW FLOW...INCREASING MOISTURE ONCE AGAIN.
THIS WILL PROMOTE AN INCREASE IN CLOUDS WHICH SHOULD SAVE US FROM
NEARING THE 100 DEGREE MARK ALTHOUGH PLACES LIKE ABY AND TLH MAY
STILL SEE UPR 90S DEPENDING ON AMOUNT OF CLOUD CVR DURING MAX HEATING
TIMES. WHILE SLIGHT CHANCE POPS ARE INTRODUCED SAT AFTN...POPS REALLY
GET GOING BY SUNDAY AND REMAIN AROUND CLIMO AVERAGES (50-60%)
THROUGHOUT THE REST OF THE PERIOD DUE TO SUFFICIENT MOISTURE...SEA-
BREEZE INTERACTIONS AND S/WS PASSING OVERHEAD. A FRONT LOOKS TO
APPROACH THE AREA MID-WEEK...BUT DOESNT LOOK TO HAVE ENOUGH PUNCH TO
MAKE IT THROUGH TO THE COAST.

&&

.MARINE...WINDS ACROSS THE COASTAL WATERS ARE VERY WEAK...LESS THAN
5 KTS. SEAS ARE FLAT AS SHOWN BY THE WEATHER CAMS. EXPECT THIS
DELIGHTFUL BEACH AND BOATING WEATHER TO CONTINUE. RED FLAG WARNING
WILL RAISED FOR OUR INLAND FLORIDA COUNTIES...BUT WE MAY WAIT ON
ALABAMA AND KEEP A FIRE WEATHER WATCH FOR THE TIME BEING.

&&

.AVIATION...THE FRONT HAS PASSED THROUGH THE CWA BRINGING DRIER AIR
BACK INTO THE AREA. WITH THAT SAID, EXPECTING VFR CONDITIONS TO
PREVAIL THIS AFTERNOON AND INTO TONIGHT. THIS AFTERNOON AN ISOLATED
SHOWER OR A THUNDERSTORM IS POSSIBLE, MAINLY OVER COASTAL COUNTIES.
THE INFLUX OF DRIER AIR WILL ALSO RESULT IN MUCH BETTER VISIBILITIES
FRIDAY MORNING ACROSS THE AREA WITH VFR CONDITIONS DURING THE DAY ON
FRIDAY AND ONLY AN ISOLATED SHOWER OR TWO POSSIBLE NEAR AND SOUTH OF
CROSS CITY ALONG TWEB117.

&&

.FIRE WEATHER...GEORGIA RELATIVE HUMIDITIES WILL PROBABLY GET DOWN
TO LESS THAN 25 PERCENT FOR SEVERAL HOURS THIS AFTERNOON...BUT WILL
NOT MEET THE 4 HOUR CRITERIA. SINCE WINDS ARE SO LIGHT...NOT SURE
IF WE WILL MEET THE WIND CRITERIA FOR OUR RED FLAG WARNING FOR
ALABAMA THIS AFTERNOON. WILL CONTINUE THE WATCH FOR ALABAMA FOR
TOMORROW...AND WILL ISSUE RED FLAG WARNING FOR INLAND FLORIDA
COUNTIES FOR TOMORROW AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  67  97  68  97 /   0  10  10  10
PANAMA CITY  74  95  76  95 /   0   0  10  10
DOTHAN       67  97  72  97 /   0  10   0  10
ALBANY       66  98  70  98 /   0  10   0  10
VALDOSTA     69  97  68  97 /   0  10  10  10
CROSS CITY   70  96  71  96 /  10  10  10  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...AND HOUSTON.

     FIRE WEATHER WATCH FROM 1 PM FRIDAY TO 8 PM FRIDAY FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...AND
     HOUSTON.

GA...NONE.
FL...FIRE WEATHER WARNING FROM 1 PM FRIDAY TO 8 PM FRIDAY FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...AND WASHINGTON.

     RED FLAG WARNING UNTIL 9 PM THURSDAY FOR THE FOLLOWING ZONES:
     CALHOUN...GADSDEN...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LEON...LIBERTY...MADISON...WAKULLA...AND
     WASHINGTON.

&&

PUBLIC/MARINE...WATSON
AVIATION/FIRE WEATHER...LANIER/MANNING
Hazardous weather outlook, Jun 29, 3:36 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
436 AM EDT THU JUN 29 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-300845-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
336 AM CDT THU JUN 29 2006 /436 AM EDT THU JUN 29 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED. A WEAK FRONT WILL MOVE THROUGH
THE AREA THIS MORNING AND EARLY AFTERNOON...USHERING IN MUCH DRIER
AIR. ALTHOUGH A FEW SHOWERS WILL BE POSSIBLE OFFSHORE AND IN THE
EXTREME SOUTHEASTERN BIG BEND...THESE WILL GRADUALLY COME TO AN
END BY LATE MORNING OR EARLY AFTERNOON WITH THE FRONTAL PASSAGE.

LOW RELATIVE HUMIDITIES WILL ENHANCE THE SPREAD OF ANY WILDFIRES
THAT DEVELOP TODAY OVER THE INLAND PORTIONS OF THE FLORIDA
PANHANDLE AND BIG BEND AS WELL AS SOUTHEAST ALABAMA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
DRY CONDITIONS WILL CONTINUE ON FRIDAY...ALLOWING TEMPERATURES TO
CLIMB INTO THE MID TO UPPER 90S IN MOST LOCATIONS IN THE
AFTERNOON. BY SATURDAY...MOISTURE WILL BE RETURNING TO THE AREA
AND SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED IN THE
AFTERNOON ON SUNDAY THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

MCNATT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 3:47 AM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.